Mathematical Research Letters

Volume 6 (1999)

Number 2

Volume, Cheeger and Gromov

Pages: 151 – 153

DOI: http://dx.doi.org/10.4310/MRL.1999.v6.n2.a3

Author

Itai Benjamini (Weizmann Institute, Rehovot)

Abstract

It is shown that a manifold of bounded local geometry with Cheeger constant bigger than $h$ and Gromov hyperbolicity constant smaller than $\delta$ has either infinite volume or it’s volume is bounded by a function depending only on $h$ and $\delta$ and the bounded geometry parameters.

Full Text (PDF format)